Suprapubic Uterine Suspension

Suprapubic Uterine Suspension

Risks, Side Effects and Complications

 1) Dizziness after Suprapupic Uterine Suspension

  • Nausea and vomiting may be experienced, as a side effect of the general anesthesia, which is noted to be relieved as soon as its effect wears off.

2) Post-operative pain after Suprapupic Uterine Suspension

  • Pain at/or around the surgical wound may be felt as soon as the anesthetic wears off, but which is relieved by pain medications prescribed (in the first 2-3 days). Occasionally, you may experience intumesce, itches, irritation or tension around the surgical wound, which will completely heal in one week.
  • You should take a rest to be monitored and refrain from working because it may cause bruise and severe pain. Should you have more intumesce and pain, please do not be hesitant to come to see Dr.Vitasna.

3) Abnormal bleeding after Suprapupic Uterine Suspension

  • Abnormal bleeding which may lead to hematoma formation is very seldom noted and occurs in 1 out of 100 surgeries. In this connection Aspirin and other anti-coagulant drugs should be avoided at least 10 days before and after the scheduled surgery.
  • If excessive bleeding from the surgical wound occurs after surgery, all expenses for services and treatment for this post-surgical complication will no longer be charged to you. However, if the bleeding or other complications occur due to your non-compliance with the doctor’s orders, you will be charged accordingly.

4) Inflammation or infection the Suprapupic Uterine Suspension

  • Inflammation or infection of the wound may happen to any women who fail to follow the instructions, follow the instructions incorrectly or have existing diseases before the surgery.
  • Inflammation or infection of the wound may cause complications such as rough wound edge(s), wound deformation, suture mark (scar) , wound disruption leading to abnormal bleeding from surgical wound.
  • After the procedure, you may have abnormal vaginal discharge or curd like discharge as a result of vaginal fungi, possibly following taking antibiotic to avoid post-operative infection and needing anti-fungal medication or suppository.

Send Us a Message